# SDR SWAA2024071898875

- Difficulty date: June 6, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 0.07 AT PASSENGER CABIN 2024-376388<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 0.07 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02; AND B737-700 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 0.07 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02; AND B737-700 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
